direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Publikationen

Preprints

Thöns-Zueva, A., Schmidt, K. and Semin, A. Multiharmonic analysis for nonlinear acoustics with different scales. arXiv:1701.02097, TU Berlin, 2017. [PDF], [BibTeX]


Schmidt, K. and Thöns-Zueva, A. Impedance boundary conditions for acoustic time harmonic wave propagation in viscous gases. Preprint series of the Institute of Mathematics, 6-2014, Technische Universität Berlin, 2014. [PDF], [BibTeX]


To top

Reviewed Articles

Absorbing boundary conditions for the viscous acoustic wave equation
Citation key Semin.Schmidt:2016
Author A. Semin and K. Schmidt
Pages 5043–5065
Year 2016
DOI 10.1002/mma.3755
Journal Math. Meth. Appl. Sci.
Volume 39
Number 17
Month 11
Abstract We consider different acoustic models with viscosity in a semi-infinite waveguide with rigid walls, for which we propose and analyse absorbing boundary conditions on a truncated subdomain. The considered models are (i) the viscous acoustic equations in a stagnant mean flow, which exhibit for small viscosities boundary layers on the infinite walls, (ii) the limit equations for vanishing viscosity and (iii) a first-order approximation for low viscosity. The limit model (i) is well known as the Helmholtz equation for the pressure with homogeneous Neumann boundary conditions. For each of these models, the absorbing conditions appear as Dirichlet-to-Neumann (DtN) maps. The DtN boundary conditions for the singularly perturbed model (i) and the approximative model (iii) tend to the DtN boundary conditions of the limit problem (ii) if the viscosity approaches zero, and, hence, provide a uniform accuracy in the viscosity. The convergence of truncated DtN boundary conditions and the behaviour for viscosities tending to zero are shown in numerical experiments.
Download Bibtex entry

To top

Technical Reports

Schmidt, K. and Chernov, A. Robust families of transmission conditions of high order for thin conducting sheets. INS Report, 1102, pp. 1–33, Institute for Numerical Simulation, University of Bonn, Feb 2011. [PDF], [BibTeX]


Semin, A. and Joly, P. Study of propagation of acoustic waves in junction of thin slots. Research Report, RR-7265, pp. 1–56, INRIA, Apr 2010. [PDF], [BibTeX]


Semin, A. Numerical resolution of the wave equation on a network of slots. Technical Report, RT-369, pp. 1–35, INRIA, 2009. [PDF], [BibTeX]


Joly, P. and Semin, A. Propagation of an acoustic wave in a junction of two thin slots. Research Report, RR-6708, pp. 1–61, INRIA, 2008. [PDF], [BibTeX]


To top

Proceedings

Schmidt, K. and Chernov, A. Robust transmission conditions of high-order for thin conducting sheets. Proc. 10th International Conference on Mathematical and Numerical Aspects of Wave Propagation: pp. 691–694, Jul 2011. [BibTeX]


Joly, P. and Semin, A. Propagation of acoustic waves in fractal networks. Oberwolfach Report, Vol. 10: pp. 86–89, 2010. [BibTeX]


Joly, P. and Semin, A. Construction and analysis of improved Kirchoff conditions for acoustic wave propagation in a junction of thin slots. Proc. 9th International Conference on Mathematical and Numerical Aspects of Wave Propagation: pp. 140–141, Jun 2009. [BibTeX]


Schmidt, K. and Tordeux, S. Asymptotic expansion of highly conductive thin sheets. PAMM – Proceedings of ICIAM’07, Vol. 7: pp. 2040011-2040012, Jul 2008. [BibTeX]


To top

Chapters in Books

Klindworth, D., Ehrhardt, M. and Koprucki, T. Discrete Transparent Boundary Conditions for Multi-Band Effective Mass Approximations. In Ehrhardt, M. and Koprucki, T. (editors), Multi-Band Effective Mass Approximations, Lecture Notes in Computational Science and Engineering, Vol. 94, Chapter 8, pp. 273–318, 2014. [DOI], [BibTeX]


To top

PhD Theses

Klindworth, D. On the numerical computation of photonic crystal waveguide band structures. Technische Universität Berlin, 2015. [PDF], [BibTeX]


Semin, A. Propagation d'ondes dans des jonctions de fentes minces. Université de Paris-Sud 11, Nov 2010. [BibTeX]



To top

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.

Adresse

TU Berlin
Institute für Mathematik
sec. MA 6-4
Straße des 17. Juni 136
D-10623 Berlin

So finden Sie uns

Mathematikgebäude (MA)
3. Obergeschoss
Räume 363, 365 u. 379